Homogeneous Ricci almost solitons
It is shown that a locally homogeneous proper Ricci almost soliton is either of constant sectional curvature or locally isometric to a product R×N ( c ), where N ( c ) is a space of constant curvature.
Gespeichert in:
Veröffentlicht in: | Israel journal of mathematics 2017-06, Vol.220 (2), p.531-546 |
---|---|
Hauptverfasser: | , , , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!